Hydrocodone withdrawal symptom relief

Common Questions and Answers about Hydrocodone withdrawal symptom relief

vicodin

Avatar n tn what will relieve withdrawal symptoms from hydrocodone? Are there any over the counter reliefs?
Avatar m tn It definitely sounds as if you are at least physically dependent on the Hydrocodone. Every symptom you listed is a common opiate withdrawal symptom. Restless legs is one of the more annoying symptoms of detox and if you suffer from it already, it will be worse. (I also have RLS all the time. I feel for you! I also contemplated cutting my legs and feet off during my detox!) Are you getting your pain meds thru a doctor or are you buying them off of the street?
Avatar f tn Nausea is one symptom of opioid withdrawal. There are many more. Common symptoms of opioid withdrawal: Anxiety, "jumpiness", mood swing, restlessness.
Avatar f tn How long can I take this exactly as prescribed and not have to go thru withdrawal symptoms.....I'm taking maybe 3 7.5 a day for the last 4 months......
Avatar f tn So two night ago I took 20 mg of hydrocodone and havnt had a withdrawl symptom since..I know this approch is not advisble for the simple reason of it leading to a full blown relapse but I'm so glad I did what I did. I have no restless leg and I slept 10 hours last night. I actually have an appetite now. Has anyone experienced anything similar? Are my wd symptoms gone for good?
Avatar f tn Hi all--well, I am on day 14 of NO hydrocodone. Had taken probably 10 5mg pills in the month before that. On anywhere from 5mg ---40mg per day for over a year before that. I have gone through what I THOUGHT was the worst of withdrawls with the achiness etc. Used the Thomas remedy and took lots of baths. The achiness has subsided. I thought I was done with withdrawl symptoms. But, I have had this headache pretty much for over a week---maybe longer. Is that a WD symptom?
Avatar f tn Congrats on getting clean and on the new job! Yes the yawning is a withdrawl symptom as is watering eyes and runny nose for me anyway. You are doing great!
Avatar n tn Has anyone ever experienced the following symptoms during hydrocodone withdrawal: dilated pupils, nervousness, cold hands, sweating and talking about things which make absolutely NO SENSE. My husband is recovering from surgery and has stopped taking the pain medication. Last night, he began talking nonsense. He is also having vivid dreams that he swears are reality. I don't know if he is hallucinating or what but it is very scary. Can anyone shed some light on this?
Avatar m tn s actually from the hydrocodone. Obviously i have an addictive personality and decided to nip the hydrocodone and alcohol in the bud, but granted today at work (washing dishes) I felt like a pile of ****. Please help. Also do you have any reccomendations if you've gone through nicotine withdrawals before? Should I take some tylenol or something for my back? Is there anything that can help me sleep?
Avatar m tn tramadol is one of the opiates which is commonly known for its withdrawal symptom and since you have been using it for a year now you could experience withdrawal symptom which dont necessarily involve rheumatoid arthritis such as anxiety, seizure etc. u can easily avoid this by asking your doctor to help u stop using it and s/he will lower the amount of drug you take gradually over a course of a week or so..
Avatar m tn ve been in real withdrawals for 6 days with no relief in sight. I broke down and took 30 mgs of hydrocodone in a 24 hour period to get some relief. I'm kind of half functional at the moment. My question is have I set myself back to zero or has this little break wasted 6 full days of the worst w/ds I've ever had and I'm a 57 year old addict from way back. I had tapered my meth. dose from 90 down to 10 mgs a day at 5 mg every 2 weeks. It took 5 or 6 days for w/ds to hit.
Avatar m tn Doubling just the first couple of times caused swelling in my mouth and around my eyes, so I dropped lyrica altogether. In no time I was hit with xanax type withdrawal symptoms: depersonalization, lack of concentration and dizziness being the most frightening. So, I asked to be switched to neurontin and he wrote out 300 mgs. three times daily for me.
3160774 tn?1343705010 DOC=methadone, waited about 60 hours to induce 4mg. sub. 30min later I still felt some withdrawal and took another 4mg of sub. In another 30 min. I was feeling normal, better than normal on methadone. No more withdrawal. Methadone is a long acting opioid, so I reached about a 25 on the COWS scale, longer than necessary. I waited until I had every symptom before induction. I probably would have been fine at 48hrs, but was only going to do it once. Good luck.
Avatar f tn You're making the right decision. Tramadol withdrawal makes hydrocodone withdrawal look like a day at beach! I've been through both, and I know. It's AWFUL! Just get rid of it. It's not even a good pain killer anyway! You'll end up having pain that is CAUSED by tramadol if you stay on it long enough. Just get rid of it, and move on! BTW....sorry about the hands. Keep soaking them and using ice and heat and IBU. You'll get much more relief that way!
Avatar m tn The difference with the Butrans patch versus hydrocodone is it has a ceiling effect after a certain dosage amount and it will cause withdrawal symptoms if it is mixed with a pure opioid like hydrocodone. As long as it is taken alone without the combination of pure opioids, it will continue to work and provide pain relief. If the Butrans patch still leaves a lot of pain behind and you feel you need a lower pain level to make it through your daily activities.
Avatar f tn You are now likely either in withdrawal from coming off oxycodone, or in precipitated withdrawal from the buprenorphine's opioid blocking effects. I wish I had an easy answer for you, but the right way forward at this point depends on many different factors-- factors that I do not know. I would recommend getting back on the meds you were taking, and making sure that your doc understands the complex effects of buprenorphine-- including the opioid blocking effects of the medication.
Avatar f tn Nausea is a physical symptom of withdrawal. You may or may not have very bad withdrawal symptoms at that usage. I would think the irritability/anxiety/cravings would be the mental part and the nausea/diahrea/hot and cold flashes would be the physical part. Is that what you were asking?
Avatar m tn I feel like I've been abusing them (taking more than I need to). Like I said, I enjoy the high. Is a headache a symptom of withdrawal? I feel like I'm getting one.